# SDR SWAA2022021559556

- Difficulty date: January 9, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737*
- Aircraft serial: 29827
- Aircraft time: 66,169 hours, 39,132 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP BS277 AND STR 10R AT PASSENGER CABIN ; 2022-12256 / [01] REPLACED TIE CLIP LOCATED BS 277 STR 10R IAW SRM B737-700 51-40-02 AND DWG 141A1110 REV - DUE TO NOT ALLOWABLE DAMAGE NOT FOUND IN SRM DATA.; [02] CORRECTED CORRECTIVE ACTION 1 REPLACED TIE CLIP LOCATED BS 277 STR 10R IAW SRM B737-700 51-40-02 AND DWG 141A1110 REV - DUE TO ALLOWABLE DAMAGE NOT FOUND IN SRM DATA; [03] CORRECTED CORRECTIVE ACTION 2 REPLACED TIE CLIP LOCATED BS 277 STR 10R IAW SRM B737-700 51-40-02 AND DWG 141A1110 REV - SEE INDIVIDUAL SIGN OFF BELOW; [04] CERTIFIED WORK PERFORMED  SEE INDIVIDUAL SIGNOFFS BELOW
